# SDR DALA2017032902617

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 77,594 hours, 9,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flaperon
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLAPERON DAMAGED. REPAIRED PER SRM 57-65-01 AND BAC DWG 113W6100.
